# SDR HEEA954973

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N132AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7238
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Fitting
- Part number: 1053040212
- Condition: Cracked
- Location: T/R Gr Box
- Part time: 916 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIRLINE CRACK ON INSIDE CASTING NEAR L/H UPPER MOUNT HOLE.
